# SDR 05FDEA00722

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO, DOOR ENTRANCE AFT AREA STA 1781 RT MOST OUTBD END LATERAL FLOORBEAM UPPER CAP FOUND CRACK.  CARRIED OUT REPAIR IAW FEDEX EA 1-5310-83087.
